# SDR COMA9760180

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED LATCHING SYSTEM AND FOUND NO DEFECTS.
